Show simple item record

dc.contributor.authorCuadra, Juan
dc.contributor.authorMeir, Ehud
dc.date.accessioned2018-08-24T14:39:05Z
dc.date.available2018-08-24T14:39:05Z
dc.date.issued2017-09
dc.identifier.citationCuadra , J & Meir , E 2017 , ' Orders of Nikshych's Hopf algebra ' Journal of Noncommutative Geometry , vol. 11 , no. 3 , pp. 919-955 . DOI: 10.4171/JNCG/11-3-5en
dc.identifier.issn1661-6952
dc.identifier.otherPURE: 131368729
dc.identifier.otherPURE UUID: e6a3f4c0-9df3-4235-ad29-eb12aa92f0fd
dc.identifier.otherArXiv: 1405.2977
dc.identifier.otherScopus: 85030119821
dc.identifier.urihttp://hdl.handle.net/2164/10971
dc.descriptionThe first author was supported by grant MTM2014-54439-P from MICINN and FEDER and by the research group FQM0211 from Junta de Andalucía. The second author was supported by the Danish National Research Foundation (DNRF) through the Centre for Symmetry and Deformation. The authors are grateful to Dror Speiser for doing the previous computer calculation and to Bjorn Poonen for a conversation about the number theoretical condition in Theorem 7.1. The authors are finally indebted to the referee for his/her comments and suggestions, which helped to improve substantially the presentation of the results.en
dc.format.extent37en
dc.language.isoeng
dc.relation.ispartofJournal of Noncommutative Geometryen
dc.rights© European Mathematical Societyen
dc.subjectfusion categoriesen
dc.subjectsemisimple Hopf algebrasen
dc.subjectHopf ordersen
dc.subjectgroup schemesen
dc.subjectcyclotomic integersen
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleOrders of Nikshych's Hopf algebraen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen, Mathematical Scienceen
dc.description.statusPeer revieweden
dc.description.versionPostprinten
dc.identifier.doihttps://doi.org/10.4171/JNCG/11-3-5


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record